Epistemis

ADD-RS: Risk of Acute Aortic Dissection

Three risk categories; The score is the number of categories with at least one trait present, not the total number of traits. With 2 or 3 categories you have to go directly to tomography angiography.

Required inputs

The inputs this calculator asks for inside the app.
VariableExample value
High-risk conditions (Marfan, family history of aortopathy, known aortic valve disease, known aortic aneurysm, recent aortic manipulation)
High-risk pain (thoracic, dorsal or abdominal pain with sudden onset, maximum intensity from the beginning, or tearing character)
High-risk examination (pulse deficit or tension asymmetry, focal neurological deficit with pain, new aortic insufficiency murmur, hypotension or shock)
D-dimer

Run the calculation in the app

This page explains the score but does not run it. In Epistemis, the calculator validates units, flags values outside physiological ranges, and provides the interpretation that a number alone cannot convey.

Epistemis is educational review material. It is not a medical device, does not diagnose or prescribe treatment, and does not replace formal medical training, current clinical guidelines, or professional clinical judgment.

Specialty
Cardiology
Area
Internal Medicine
Variables
4
Download Epistemis